I am 29 years old, engaged and I have been taking BCPs, on time, since I was 18. Currently I take Aviane, a combo. My cycle is very regular, I rarely get cramps, and generally my menstruation is normal to light every month and lasts about 4-5 days. At the end of 4th week of my pack, I went on vacation without realizing I hadn't picked up my prescription beforehand. Thus, I missed the entire 1st week of my pills, and had unprotected intercourse with my finace several times during this period. When I got home, I started a new pack. I am not concerned about pregnancy, as my clock is definitely been ticking! Obviously, my cycle was pushed back a week, and now I am on the "sugar pills" of the pack I started late. Yesterday I think I began my period. I say "think" because when I use the restroom, I am passing dark, snot-like blood clots with very mild cramping and dull lower back ache. There is some blood, but it's not particularly heavy, and isn't really coming out aside from when I use the restroom. I am wondering if perhaps I am passing old blood due to the delay in menses, or pregnant, or maybe having a miscarriage. And would a HPT result in a negative if I was miscarrying? I'd appreciate a viable response. Thanks!